Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    7,266

About this blog

Flushing after use of topicals

Entries in this blog

 

Flushing after use of topicals

I am a 17 year old male who took acne meds such as ziana. I only took it for about a month. My cheeks and face started getting very red with this product so i stopped using it. I been off it for 2 months now and now i am on minocycline. My face started turning back to normal then i started having some hot red flashes on my cheeks and now i my cheeks will be red on and off. its my whole cheek not just the T Zone. I am very worried i might have permenent damage and might constantly have this redness in my cheeks. I have no rosacea in my family line and i have a more olive skin tone. Please help i have ran out of options and i would love an answer from anyone who knows. THANKS

SoCal Life

SoCal Life

03/10/2010

×